# SDR P5CA0300874

- Difficulty date: April 30, 2003
- Submitted: May 2, 2003
- Operation: Air carrier
- Aircraft: N524UP
- Make and model: Boeing 747-200
- Aircraft serial: 21446
- Aircraft time: 66,787 hours, 7,818 cycles
- Engine: Pwa JT9D7J
- Engine time: 45,246 hours, 12,165 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Part number: 7344441
- Part serial: 2122
- Condition: Stalled
- Location: Nr 3 Engine
- Stage of operation: DE
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AT FL 330 NR 3 ENG COMPRESSOR STALLED. EPR WENT FROM 1.45 - 1.56 WITH 120 DEGREES RISE IN TEMP. INSP INLET AND EXHAUST (2) PERFORMED CHIP DETECTOR INSP (3) PERFORMED BORESCOPE INSPECTION. NO DEFECTS NOTED (4) REPLACED TT2 SENSOR PRECAUTIONARY. AMM 73-21-04
